# SDR SWAA2019121639623

- Difficulty date: December 4, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 49,715 hours, 33,077 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C16820
- Condition: Damaged
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE CASE AFT GIRT BAR RETAINER CLIP HAD A DAMAGED FASTENER HEAD.     / R&R FASTENER IAW SRM.
